# SDR 2006UALA00249

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AT DOOR CUTOUT 1L, INTERCOSTAL WEB IS CRACKED IN RADIUS WHERE ATTACHES TO FRAME AT STA 294.5 STR 8L.   INSTALLED REPAIR STA 294.5 STR 8L REF SRM 51-40-02 FABRICATED PART #65-17684 REF GNMM 1-0-0-023.
